# SDR ASAA2014032607325

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 1,524 hours, 506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A56011098
- Condition: Broken
- Location: L2 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY LIGHT NEXT TO L2 DOOR BROKEN.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT LIGHT ADJACENT L-2 DOOR.  OPS NORMAL REF AMM 33-51-01.
